Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Update on rash which got worst...pics

Posted by on Nov. 12, 2009 at 3:38 PM
  • 10 Replies

Doc thinks it may be viral. told me to go ahead and stop giving antibiotics...what do you think about the rash and is there anything i can do to help him....he is miserable oh and it is all over his upper body and head

by on Nov. 12, 2009 at 3:38 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
NoraDun
by on Nov. 12, 2009 at 3:39 PM

Oatmeal bath!!

www.cafemom.com/group/TTCorPregnant Come join: TTC/Pregnant 2010 or 2011

momto3girls0620
by on Nov. 12, 2009 at 3:39 PM

my daughter had it ..nothing really you can do except try to keep him comfortable ..maybe some tylenol?

teacup714
by on Nov. 12, 2009 at 3:41 PM

oatmeal bath.... with some baking soda....

friends dd got a rash just like this after getting CP vax..... lasted about a week... other vax's can cause similar rashes.... but at the same time... dryer sheets or detergents can do it too... just a few thoughts....


BTW... i do vax according to what the dr says... but not h1n1... too new for my comfort... not enough studies...

Mom2Kylie2708
by on Nov. 12, 2009 at 3:41 PM

My DD got it on halloween. It was goine within 4 days and there is nothing you can do =/

jabs54
by Platinum Member on Nov. 12, 2009 at 3:41 PM

Poor thing :(   Do they think he's allergic to the antibiotics? 

mom223
by on Nov. 12, 2009 at 3:43 PM

My dd got like that and it was determine she was allergic to Penicillin and Amox

kylari
by on Nov. 12, 2009 at 3:43 PM


Quoting NoraDun:

Oatmeal bath!!

Either that or baking soda.  Both will alleviate the itching.  And tylenol for the pain.


Maybe you could give him a cool washcloth to rub with when he itches instead of scratching?  That might help some, too.


Poor thing.

family in the van

"There is nothing you can do that we cannot fix unless you put a hole in the canvas"

                                                                                                                ~Twyla Rose

ELFs_Mommy
by Bronze Member on Nov. 12, 2009 at 3:45 PM

My DD had something similar to that a while back, her ped said to give her benadryl and let it heal up/go away on it's own. 

Eadanu
by on Nov. 12, 2009 at 3:47 PM

My son just got over a rash that looked like that. I had to fight my pedi. She kept saying it was viral but to me it was a reaction to something. After 3 weeks we figured out he was allergic to cows milk so now that he is on soy milk that rash has went away. Just think of everything your feeding him to be safe.

kyco363
by on Nov. 12, 2009 at 3:49 PM


Quoting mom223:

My dd got like that and it was determine she was allergic to Penicillin and Amox


My husband is allergic to Penicillin and thats what happened to him when he was younger. Poor guy - good luck!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)